# SDR DALA2024020601600

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION FLOOR SUPPORT -Y765 LOC FR12 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0186244)
